# SDR CA151028003

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE DEGRADED, MESSAGE FOLLOWED BY A FLAMEOUT.  THEY WERE ON CONTINUOUS IGNITION DUE TO LIGHT TURBULENCE.  AFTER FLAMEOUT THEY HAD LT ENGINE HIGH ITT MESSAGE AND THE MDC SHOWS A PEAK OF 968 DEGREES AND A DURATION OF 9.1 SECS.  AFTER RECEIVING LT ENGINE HIGH ITT MESSAGE THE LT ENGINE WAS SHUTDOWN.  AUTOPILOT WAS ENGAGED AND THEY WERE AT FL36.  MAINTENANCE DID NOT FIND ANY FAULTS IN THE MDC FAULT HISTORY.  MAINTENANCE PERFORMED BORESCOPE WITH NO DEFECTS FOUND.  R & R THE LT FADEC FOR FLAGGING P3 LINE INDICATED LEAKS.  CLEANED FMU AND N2 SPEED SENSOR CONNECTOR PLUGS.  ALL OPS CHECKS PERFORMED WITH NO DEFECTS NOTED.  ACFT PERFORMED RELOCATION FLIGHT WITH NO DEFECTS REPORTED.  FDR DOWNLOADED.
